Doctor insights on:
Losartan Vs Valsartan
I am taking valsartan 160mg.
Sometime I experience ED.
Can I take losartan instead to help cure ED?
Drug choices: Both losartan (l) and valsartan (v) are drug of the angiotensin receptor blocker class. Perhaps you were switched due to your BP was not controlled on the dose of the l you were on. Both have few side effects and reduce BP and proteinuria quite well. L should be given twice a day and v can be given once daily for maximum their maximum effect. Check with your physician for her thoughts. ...Read more
A friend was taking Losartan, but that didn't work. Switched to Valsartan. It worked. Both in ARB, why would the latter work instead?
Here are some ...: Check if she/he made some change in lifestyle such as decrease coffee drink or better sleep, etc. &/or added other hight-BP-related drugs; these may make BP control different. So, look into other factors so to sort out what might be. But occasionally, one may claim one is better than another for the drugs in the same class, like what happens in using Viagra, Levitra, or Cialis in PDE-5is. ...Read more
One of my patients is on valsartan 80 mg od. If we want to switch him to losartan what strength should be used?
Valsartan: I would start on 50 mg and recheck BP in a week or 2 then bump to 100 if you need to. ...Read more
Drug choices: Both losartan (l) and valsartan (v) are drug of the angiotensin receptor blocker class. Both have few side effects and reduce BP and proteinuria quite well. L should be given twice a day and v can be given once daily for maximum their maximum effect. ...Read moreSee 1 more doctor answer
I am presently taking losartan 100mg, on this med about a year, hair loss, swollen eye lid, muscle problems. Dr is switching to valsartan 160mg.?
Interesting choice..: Both Valsartan and Losartan are in the same medication class. If, presumably, you are having hair loss, swollen eye lid and muscle problems because of a sensitivity to the losartan, I would have expected changing to a different class of medication for blood pressure control. ...Read more
I have been on diovan. I was taken off of it for enalapril. Buti got a terrible cough. I have been taken off enalapril and now I am on losartan. It helped initially, but now the coughis back and it is getting worse. What should I do next?
Cough and Meds: Cough is a frequent side effect of drugs like Enalapril (e). The way to see if it is causing it is to stop it. If the cough is present after 2 days, it is likely not a cough related to e-type drugs. If you have a cough after e and losartan are stopped, discuss with your doctor the possibility of having another source of cough. Gerd is on possibility. All coughs are not due to e-like drugs. ...Read moreSee 2 more doctor answers
Can you recommend a generic for cost reduction purposes. I had been taking Diovan hct 300-25 mg and then most recently losartan/hctz 100-25 mg. ?
Due to costs, doc switching me from 160 mg Diovan daily (evening) to losartan. Also take metoprolol 75 mg, morning and evening. Any concerns switching?
No: Everything should work the same way as before. It's just a matter of taking generic vs the name brand. ...Read more
- Talk to a doctor live online for free
- Valsartan/hctz vs losartan/ hctz
- Lisinopril vs losartan
- Losartan hctz vs diovan hct
- Ask a doctor a question free online
- Losartan vs micardis
- Valsartan vs diovan
- Losartan hctz vs benicar hct
- Losartan potassium vs diovan
- Talk to a pharmacologist online for free